MAUDE Adverse Event Report: SAKURA SEIKI CO., LTD. CHIKUMA FACTORY SKYTRON INTEGRITY 270; STEAM STERILIZER

SAKURA SEIKI CO., LTD. CHIKUMA FACTORY SKYTRON INTEGRITY 270; STEAM STERILIZER
Model Number ASSR-AO12
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a precautionary submission.There are no us marketed skytron integrity steam sterilizers with any similar incidents.The (b)(6) incidents were identified did not lead to any adverse events.Manufacturing preventative actions have been taken to strengthen the weld.The initial importer, skytron has reviewed the five skytron integrity steam sterilizers in the usa.
 
Event or Problem Description
The company became aware of two incidents outside of the usa with the steam sterilizer.The first incident was in (b)(6) 2017 and the second was (b)(6) 2017.A weld attaching the air heater/filter assembly to the main sterilizer unit showed signs of fatigue.The affected steam sterilizer model is only available in (b)(6), however the company's us model, skytron integrity 270, utilizes a similar air heater/filter assembly.The air heater/filter assembly supplies heated fresh air into the chamber after the sterilization and drying process has been completed.This allows the chamber to equalize to atmospheric pressure permitting the user to open the chamber and unload the units.If there is a failure to the weld, the chamber pressure would still equalize at the end of the sterilization and drying cycle, but the room air may not go through the filter.There has been no instances of fatigue or failure in the usa.

Brand Name
SKYTRON INTEGRITY 270
Common Device Name
STEAM STERILIZER
Manufacturer (Section D)
SAKURA SEIKI CO., LTD. CHIKUMA FACTORY
46-1 shinden
chikuma, nagano 38700 18
JA  3870018
MDR Report Key8591145
Report Number3009685834-2019-00001
Device Sequence Number16643764
Product Code FLE
UDI-Device Identifier10841736100117
UDI-Public10841736100117
Combination Product (Y/N)N
PMA/510(K) Number
K132439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment,Repair
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSR-AO12
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date05/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;